# SDR DALA2019081504803

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 46,270 hours, 22,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "DOOR L AFT CABIN" SHOWED OPEN FOR 2-3 MIN THEN WENT BACK TO CLOSED. F/A SAID DOOR WAS CLOSED AT ALL TIMES. ( ALSO SMOOTH LANDING). CYCLED DOOR, INDICATIONS NORMAL AT THIS TIME, REF A320 AMM 320 AMM 52-10.
